# SDR MWEA98375

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 5910035
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT 90 KNOTS SLAT AURAL WARNING SOUNDED AND SLAT DISAGREEMENT LIGHT ILLUMINATED.  MTC CLEANED ADJUSTED AND TESTED FLAP SLAT HANDLE POSITION SWITCHES.
